# SDR CALA2023030900654

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757*
- Aircraft serial: 32818
- Aircraft time: 54,028 hours, 17,167 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Sta 760
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED THROUGH RIVET HOLE SEEN ON AFT SIDE OF L/H FRAME STA 760 FOR OVERHEAD BIN ATTACH BRACKET BETWEEN STR 8 AND 9L. 155339-0200-0215.ACCOMPLISH A DETIALED VISUAL INSPECTION 37500 CYCLES, WHICHEVER COMES FIRST. FLIGHT CYCLES FROM REPAIR INSTALLATION, OR 50000 AIRFRAME FLIGHT REPAIRED FRAM CRACK AT STA 760 LH SIDE STR. 8 AND 9.  IAW B757 SRM 53-00-07 REPAIR#8 SHEET 1 DETAIL 1. ACCOMPLISHED ON AMES NR OKAY TO CARRY FORWARD WITH A FUSELAGE FORMED ZEE FRAME CATEGORY TOMC-APPROVAL FROM SC1ELBYC COMMENT B REPAIR ON AFT SIDE OF L/H FRAME STA 760 FOR OVERHEAD BIN ATTACH BRACKET BETWEEN STR 8 & 9L. THIS ZONE 2 CATEGORY B REPAIR REQUIRES A DETAILED VISUAL INSPECTION (DVI) AT 50,000 TOTAL AIRFRAME FLIGHT CYCLES (FC) WITH REPEAT SUPPLEMENTAL INSPECTIONS EVERY 12,000 FC THEREAFTER. REF SRM 53-00-07-2R-8 REPAIR 8. UPDATE, REQUIRED INSPECTION IS FOR ZONE 2. TOMC APPROVED; QC REVIEWED TOMC APPROVED; QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
